# SDR UF6A980613

- Difficulty date: June 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856AW
- Make and model: Bag ATP
- Aircraft serial: 2032
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: JD562J0013002W
- Condition: Damaged
- Location: Fuselage
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - FLT 5719 - ROW 3AB OUTER PASSENGER COMPARTMENT WINDOW HAS HOLE IN IT.  MAINTENANCE REMOVED AND REPLACED OUTER WINDOW.  SYSTEM OPS CHECKED GOOD.  ACFT TT:  13,088 HOURS.  (X)
